Results 1 to 3 of 3
Like Tree3Likes
  • 1 Post By DravenDomnq
  • 2 Post By overit1234
overit1234
  1. #1
    overit1234 is offline New Member
    Join Date
    Jan 2017
    Posts
    3

    Default overit1234

    Hello everyone. I'm new to this forum and have actually never been on a forum or chat room so bear with me. I have been addicted to opiates for over 4 years. I love them, I dream about them, I want them all the time. When I am close to being out or am out, I become a monster that is not me. I'm a single mother have two wonderful children ages 4 and 7. I mean to be the best mother I can be to them and currently am not. I have been wanting to stop for a long time now but feel as though now I'm ready. I take about 10 - 12 Percocet tens daily and was just changed to Dilaudid 4 milligram tablets every 4 hours. However, like most of us do I take more than prescribed. The only reason I was change from the Percocet to the Dilaudid was based on the decision of my doctor. I 100% prefer the high I get from the Percocet as opposed to the Dilaudid. I actually do not feel high from the Dilaudid which is why I am taking more than prescribed , however do not feel the high . I am finding that I have severe withdrawals without the Percocet but currently and not feeling withdrawals from the Dilaudid . When taking the Percocet, I find withdrawals start about 48 hours after not taking my last Percocet. I only started the Dilaudid about 2 days ago and have not had any Percocet. My X took the children for his weekend on Friday and I ended up sleeping for about 16 hours straight. I woke up and did not feel the usual withdrawal symptoms I feel when on the Percocet but of course because I have the Dilaudid took them. I originally searched opiate withdrawal and found the Thomas detox and was very interested. I am thinking that I should not seek out anymore Percocet and should try just not taking the Dilaudid . My question is have I detoed from the Percocet or will I feel the same symptoms if I stop the Dilaudid cold turkey? I know that I should just try to not take the Dilaudid, but feel I am psychologically dependent on taking something. I want to be done. I do not want to be addicted any longer. I am not the person I used to be, but am just a person who seeks opiates. I know this is a slightly rambling conversation and I apologize. Any thoughts,suggestions, or experience with a situation similar to mine would be helpful. thank you!

  2. #2
    DravenDomnq is offline Advanced Member
    Join Date
    Sep 2016
    Location
    Midwest
    Posts
    1,116

    Default

    Hey overit, welcome to the forums!! I have no experience with Diluaded, but do know when a couple doctors I was seeing wanted to put a pain pump in my back with it they said I wouldn't have any withdrawal symptoms from the Oxy I was on, that it would basically replace it. I decided against the pump, and I don't know what taking it for a couple days would do in conjunction with your Percocet withdrawal, but do know that Thomas Recipe Thread you saw helped me a ton in getting off the Oxy.

    If you do decide to stop everything and just go cold turkey (something I'm a big proponent of) then I'd definitely think about using the things on the recipe to do so. If you're not already on them I'd avoid the benzos, but everything else did, and continues to, help me. Lot of hot baths/showers and keeping yourself as hydrated as possible really help as well. Water, Gatorade and bananas and potassium supplements definitely can help. Regardless of what you decide to do, I wish you nothing but the best!!
    Lvg nghtmare likes this.

  3. #3
    overit1234 is offline New Member
    Join Date
    Jan 2017
    Posts
    3

    Default

    Thank you DravenDomnq for your reply! I am actually a big believer in faith and have been praying as well as many others have been praying for me. My last hydrocodone or oxy was last Wednesday. I am on the Dilaudid currently but feel like it's a totally different mad for me. I can go longer and actually I'm not feeling any withdrawals. I am wondering if the withdrawal symptoms from the oxy and hydrocodone have actually done their thing? The last two days I have woken up with no restless leg, no irritability, no feeling like I'm crawling out of my skin and most importantly no racing thoughts of how I'm going to get my next pill. I am weaning myself off of the Dilaudid and currently taking it only for tabs a day and will probably decrease a pill every 2 days. I'm optimistically but cautiously hopeful that the worst is over without even knowing it. I feel I have God to thank for that. I think now is the time that I need to immerse myself in NA meetings and personal counseling sessions because ultimately, I am an addict and I think if I had my hands on and oxy or hydrocodone then I would take it and that still scares me. Again, just knowing that someone out there is hearing me and knows what I'm going through helps greatly. As you know it can sometimes be hard to talk to those around you because of the shame and guilt an embarrassment. God bless you and thank you again.
    DravenDomnq and Ming23 like this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22